# SDR MALA975705

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N592MA
- Make and model: Saab 340B
- Aircraft serial: 340B199
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION TWO OVERHEAD EMERGENCY LIGHTS AND FLOOR TRACK LIGHTS INOP.  MAINTENANCE RELAMPED OVERHEAD EMERGENCY LIGHTS (P/N 1317) AND FLOOR TRACK LIGHT (P/N 7239410-802).  ALL CHECKS GOOD.  (M)
